# SDR AU990925

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT502B
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 3010674
- Condition: Failed
- Location: Turbine Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 6 ACCESSORY DRIVE GEAR REAR BEARING BRONZE CARRIER DAMAGED.  SUBMITTER SUSPECTED CAUSED BY OIL STARVATION DUE TO BLOCKED OIL GALLERY WHICH WAS CAUSED BY AN INCORRECTLY  FITTED SEAL.  METAL CONTAMINATION OF ENGINE OIL SYSTEM.
